# SDR FDEA201112215409

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,652 hours, 15,045 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

BLUE SYS HYD QUANTITY DECREASED IN FLIGHT SLOWLY UNTIL REACHED LO LEVEL WARNING, SECURED PUMP IAW ECAM AND QUANTITY STOPPED DECREASING, PRESSURE  REMAINED ABOVE 3000 PSI UNTIL PUMP TURNED OFF.   FOUND RETURN LINE TO BLUE MANIFOLD INSTALLATION  SERVO CONTROL ACTUATOR LEAKING AT UNION, SEALS IN UNION DETERIORATED, REPLACED SEALS IAW AMM 29-12-34-04-0, NO LEAKS NOTED, OK FOR SERVICE.  FINAL CLOSED.
